MathSciNet Relay Station
MathSciNet bibliographic data
MR2020538 (2004i:34185) 34K13
Lu, Shiping; Ge, Weigao Periodic solutions for a kind of Liénard equation with a deviating argument. J. Math. Anal. Appl. 289 (2004), no. 1, 231–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement